# SDR SWAA2022030245255

- Difficulty date: February 2, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 867 LBL 10 LOWER ANGLE FOR BULKHEAD RAIL CRACKED (MARKED) / REMOVED AND REPLACED AFT PIT STA 867 LBL 10 LOWER ANGLE FOR BULKHEAD RAIL IAW SRM 51-40-02-0G-0 AND DWG 149A8102. PN 149A8109 U114 SI# 7530821 A-TAG #GP0983.
